# SDR UPS05844700

- Difficulty date: June 1, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E AT XFS 335 RIB CRACKED ON L/E LOWER SURFACE.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 57-2 -0 FIG 2, 51-1-20D, AND 51-1-21.
